On a problem of spontaneous compactification

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We investigate how the equations governing spontaneous compactification to nonsymmetric coset spaces can be solved for two particular classes of internal spaces.

Original languageEnglish
Pages (from-to)177-184
Number of pages8
JournalActa Physica Hungarica
Volume62
Issue number2-4
DOIs
Publication statusPublished - Oct 1987

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this